# SDR UIEA2025032800407

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B AFT FLAP UPPER SURFACE I/B PANEL FOUND PUNCH( PERFORMED PERMANENT REPAIR AS PER SRM 51-70-10 REPAIR 4 FIG.201. NO FURTHER DEFECTS NOTED  /    )
